# SDR SWIA971878

- Difficulty date: July 15, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 23,338 hours, 30,891 cycles
- Engine: Pwa PW118B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RIGHT MAIN GEAR A GREEN LIGHT ILLUMINATED AND STAYED ON FOR FLIGHT.  GEAR INTRANSIT A AND B SYSTEM GREEN LIGHTS ALL INDICATED NORMAL ON GEAR EXTENSION.  GEAR FAILED TO LOWER  MANUALLY FREE FALL GEAR PROCEDURE OK.  TRIED LOWERING GEAR BY ELECTRICAL OVERRIDE.  DOORS OPENED OK, BUT PROCEDURE FAILED TO LOWER THE GEAR.  PERFORMED EXTENSIVE GROUND CHECK, GROUND CK DUPLICATED DISCREPANCY AND ISOLATED TO LANDING GEAR CONTROL BOX.  INSTALLED SERVICEABLE LANDING GEAR CONTROL BOX.  PERFORMED EXTENSIVE GEAR SWINGS, OPS CHECK GOOD.  (P/N 12038594501) (S/N 120040R) ON, (S/N 120282) OFF.
